Semisimple types for p -adic classical groups

Miyauchi, Michitaka and Stevens, Shaun (2014) Semisimple types for p -adic classical groups. Mathematische Annalen, 358 (1-2). pp. 257-288. ISSN 0025-5831

[img]
Preview
PDF (MiyauchiStevens2013MathAnnalen) - Published Version
Download (472kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 18 Sep 2013 05:15
Last Modified: 31 May 2020 23:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/43291
DOI: 10.1007/s00208-013-0953-y

Actions (login required)

View Item View Item